# SDR SWAA2022031176786

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.80 LOCATED BS 787 TO BS 807 AT LEVEL STR 26R AT AFT CARGO COMPARTMENT 2022-104229 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130066401 DUE DATE: 17-JUN-22.;[02] TOOL USED PN:NORTEC 500D;SN:N500X11290U021704; DUE DATE:01-FEB-23;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.80 LOCATED BTW BS 747 TO BS 887 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 3. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.80 LOCATED BTW BS 747 TO BS 887 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 3. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
